Economics at your fingertips  

Infinitely Many Solutions of Schrödinger-Poisson Equations with Critical and Sublinear Terms

Chunlai Mu (), Fuchen Zhang (), Xianzhong Yao () and Xia Li ()

Advances in Mathematical Physics, 2019, vol. 2019, 1-9

Abstract: In this paper, we study the following Schrödinger-Poisson equations where the parameter and . When the parameter is small and the weight function fulfills some appropriate conditions, we admit the Schrödinger-Poisson equations possess infinitely many negative energy solutions by using a truncation technology and applying the usual Krasnoselskii genus theory. In addition, a byproduct is that the set of solutions is compact.

Date: 2019
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (application/pdf) (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

DOI: 10.1155/2019/8453176

Access Statistics for this article

More articles in Advances in Mathematical Physics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

Page updated 2019-12-31
Handle: RePEc:hin:jnlamp:8453176